# SDR COMA0770079

- Difficulty date: December 13, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 11,711 hours, 8,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD RIGHT WEB AND FLOOR SUPPORT CROSSBEAM ARE CORRODED.  REPLACED THE RIGHT WEB AND CROSSBEAM IAW SRM 51-42-21, 51-42-06 AND REO 670-53-047.
